# SDR DALA2025030501730

- Difficulty date: March 4, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 74,706 hours, 24,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5808 EMERGENCY LIGHTS TURN ON WHEN SWITCHED OFF. CORRECTIVE ACTION: FOUND F/A PANEL EMERGENCY LIGHT SWITCH BEING CONTACTED BY HINGED GUARD CAUSING LIGHTS TO ILLUMINATE. SECURED COVER. OP CK OK. (6836546)
